MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP); ELASTOMERIC LFR
Model Number C270050
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 14-feb-2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced eleven different incidences, which were associated with separate units, involving eleven different events.This is the fourth of eleven reports.Refer to 2026095-2020-00013 for the first event.Refer to 2026095-2020-00014 for the second event.Refer to 2026095-2020-00015 for the third event.Refer to 2026095-2020-00017 for the fifth event.Refer to 2026095-2020-00018 for the sixth event.Refer to 2026095-2020-00019 for the seventh event.Refer to 2026095-2020-00020 for the eighth event.Refer to 2026095-2020-00021 for the ninth event.Refer to 2026095-2020-00022 for the tenth event.Refer to 2026095-2020-00023 for the eleventh event.Fill volume: unknown, flow rate: 5ml/hr, procedure: unknown, cathplace: unknown, date & time connected: (b)(6) 2019 at 13:16.It was reported a fast flow event occurred.The device infused 7-hours earlier than expected.There was no reported injury.

Brand Name
HOMEPUMP C-SERIES, 270 ML, 5 ML/HR (CONTAINS DEHP)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key9714959
Report Number2026095-2020-00016
Device Sequence Number2139779
Product Code MEB
UDI-Device Identifier10680651135688
UDI-Public10680651135688
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC270050
Device Catalogue Number101356804
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/14/2020
Patient Sequence Number1
Patient Age79 YR
Patient Weight68